# SDR IPXA09555776

- Difficulty date: April 27, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 17,597 hours, 11,329 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 RIGHT WING LEADING EDGE HAS A CRACK AT WS 419.5, 9 TO 15 INCHES ABOVE NOSE OF LEADING EDGE, ABOVE NR 7 SLAT.  REPAIRED PER SRM 51-70-07-0G.
